# SDR SWAA110691

- Difficulty date: January 28, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 70,862 hours, 62,435 cycles
- System (JASC): 2565 · Escape Slide
- Part: Clamp
- Part number: D31354
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE CLAMP LOOSE IN CASE.  SECURED SLIDE PER MT.
